Journal of Mathematical Cryptology
Managing Editor: Magliveras, Spyros S. / Steinwandt, Rainer / Trung, Tran
Editorial Board Member: Blackburn, Simon R. / Blundo, Carlo / Burmester, Mike / Cramer, Ronald / Dawson, Ed / Gilman, Robert / Gonzalez Vasco, Maria Isabel / Grosek, Otokar / Helleseth, Tor / Kim, Kwangjo / Koblitz, Neal / Kurosawa, Kaoru / Lauter, Kristin / Lange, Tanja / Menezes, Alfred / Nguyen, Phong Q. / Pieprzyk, Josef / Rötteler, Martin / Safavi-Naini, Rei / Shparlinski, Igor E. / Stinson, Doug / Takagi, Tsuyoshi / Williams, Hugh C. / Yung, Moti
SCImago Journal Rank (SJR) 2015: 0.313
Source Normalized Impact per Paper (SNIP) 2015: 0.749
Impact per Publication (IPP) 2015: 0.396
Mathematical Citation Quotient (MCQ) 2015: 0.24
Cryptanalysis of the shifted conjugacy authentication protocol
1 Department of Mathematics, University of Newcastle, Newcastle, NE1 7RU, UK. Email: (email)
2 Department of Mathematics, Stevens Institute of Technology, Hoboken, NJ 07030, USA. Email: (email)
Citation Information: Journal of Mathematical Cryptology. Volume 2, Issue 2, Pages 109–116, ISSN (Online) 1862-2984, ISSN (Print) 1862-2976, DOI: https://doi.org/10.1515/JMC.2008.005, September 2008
- Published Online:
In this paper we present the first practical attack on the shifted conjugacy-based authentication protocol proposed by P. Dehornoy in [P. Dehornoy, Using shifted conjugacy in braid-based cryptography, Algebraic Methods in Cryptography, Contemporary Mathematics 418, American Mathematical Society, 2006, pp. 65–74.]. We discuss the weaknesses of that primitive and propose ways to improve the protocol.
Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.